# SDR ASAA2023091845208

- Difficulty date: September 18, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 30,822 hours, 9,663 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Packing
- Part number: J221P146
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL CAP ORING LEAKING ON #2 ENG. GROUNDED - YES. REMOVED AND REPLACED #2 ENG OIL CAP ORING REF AMM 79-11-01-300-801 F00. NO LEAKS NOTED AT THIS TIME.
